# SDR JR2R20210423593

- Difficulty date: April 23, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000465
- Aircraft time: 14,456 hours, 8,383 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17021769403
- Condition: Corroded
- Location: Frm 17
- Part time: 14,456 hours, 8,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR17 O/B OF RH SEAT TRACK CORRODED
